# SDR AALA201911049005

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 60,344 hours, 24,510 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MOD VISIT: CORROSION ON FWD TRUNNION FITTING BORE AND FACE AT STA 601-616, BL0. REMOVED AND REPLACED RH TRUNNION FITTING IAW MCM 32-94-24.
